# SDR DALA1151456307

- Difficulty date: September 2, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 5,605 hours, 683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, MAINTENANCE FOUND THE LEFT 1ST AND 2ND EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY.  OPERATIONAL CHECK WAS GOOD.
